MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DUR DYNAMIC LOCK RING 62 OR 74; DURALOC IMPLANT : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS, INC. 1818910 DUR DYNAMIC LOCK RING 62 OR 74; DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Catalog Number 124962000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Not Applicable (3189)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that duraloc poly was revised for poly wear and broken locking ring.The ring had escaped the shell and was found in the lateral thigh soft tissue.When attempting to implant a new locking ring, it was determined that the duraloc shell was a 60, not a 62.The 62 had been implanted on (b)(6) 2017 based on retrieval of a 62 liner at that time.That liner apparently was implanted on (b)(6) 2000 at (b)(6).The original surgery was done in (b)(6) around 1995.The duraloc shell was revised.Doi: (b)(6) 2017; dor: (b)(6) 2018; left hip.Cup doi: unknown.
 
Additional Manufacturer Narrative
Product complaint :(b)(4).Investigation summary :no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR DYNAMIC LOCK RING 62 OR 74
Common Device Name
DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7591910
Report Number1818910-2018-61936
Device Sequence Number19256978
Product Code KWA
UDI-Device Identifier10603295019817
UDI-Public10603295019817
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124962000
Device Lot Number123655
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR